×

Extensions of functions and spaces. (English) Zbl 0272.54012


MSC:

54C20 Extension of maps
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D40 Remainders in general topology
54D25 “\(P\)-minimal” and “\(P\)-closed” spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] P. S. Alexandroff and P. S. Urysohn, Mémoire sur les espaces topologiques compacts, Verh. Kon. Akad. Wetensch. Amsterdam. Afd. Natuurk. (1) 14 (1929), no. 1, 1-96. · JFM 55.0960.02
[2] Bernhard Banaschewski, Extensions of topological spaces, Canad. Math. Bull. 7 (1964), 1 – 22. · Zbl 0121.17304 · doi:10.4153/CMB-1964-001-5
[3] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass., 1966. · Zbl 0144.21501
[4] S. Fomin, Extensions of topological spaces, Ann. of Math. (2) 44 (1943), 471 – 480. · Zbl 0061.39601 · doi:10.2307/1968976
[5] Miroslav Katětov, Über H-abgeschlossene und bikompakte Räume, Časopis Pěst. Mat. Fys. 69 (1940), 36 – 49 (German, with Czech summary). · Zbl 0022.41203
[6] Chen-tung Liu, Absolutely closed spaces, Trans. Amer. Math. Soc. 130 (1968), 86 – 104. · Zbl 0153.52301
[7] Filip Obreanu, Absolutely closed spaces, Acad. Repub. Pop. Române. Bul. Şti. Ser. Mat. Fiz. Chim. 2 (1950), 21 – 25 (Romanian, with Russian and French summaries).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.